| Model Number |
97300CH |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of lot t15438n.No issues with recovery were observed and the product performed as expected.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Unable to determine the root cause of the complaint.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
Event or Problem Description
Customer reported conflicting tni results on sob compared to results re-running the same device in the same meter and another meter and redraw and retesting on another sob device.Patient had no symptoms such as chest pain and dyspnea.The patient needed to be hospitalized for physical examination, ecg was normal at the time of admission, no other treatment was provided.